# SDR UHLA2015022400122

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 33,200 hours, 28,990 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 1584
- Condition: Faulty
- Location: Rt Mlg
- Part time: 33,203 hours, 28,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A LANDING GEAR LEVER DISAGREE WARNING MESSAGE.  AFTER PERFORMING THE QRH PROCEDURES, THE MESSAGE DID NOT CLEAR.  THE CREW DECIDED TO MAKE AN UNSCHEDULED LANDING WHICH WAS SUCCESSFULLY COMPLETED.  MAINTENANCE THEN FOUND AN INOPERATIVE RT MLG UPLOCK BOX AND REPLACED THE ASSEMBLY.  ALL OPS CHECKS WERE GOOD AND THERE HAVE BEEN NO FURTHER FAULTS.
